Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stochastic quadrature formulas

Author: Seymour Haber
Journal: Math. Comp. 23 (1969), 751-764
MSC: Primary 65.15
Corrigendum: Math. Comp. 24 (1970), 1001.
Corrigendum: Math. Comp. 24 (1970), 1001.
MathSciNet review: 0260139
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of formulas for the numerical evaluation of multiple integrals is described, which combines features of the Monte-Carlo and the classical methods. For certain classes of functions--defined by smoothness conditions--these formulas provide the fastest possible rate of convergence to the integral. Asymptotic error estimates are derived, and a method is described for obtaining good a posteriori error bounds when using these formulas. Equal-coefficients formulas of this class, of degrees up to 3, are constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society